Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 26, Issue 3, 1990
Metadata
 

Sharp Estimates of Lower Bounds of Polynomial Decay Order of Eigenfunctions
Jun Uchiyama and Osanobu Yamada
pp. 419–449
Abstract | Full-Text PDF (1928 KB) | Metadata

Some Corrections on My Paper 'Some Connections between Heyting Valued Set Theory and Algebraic Geometry - Prolegomena to Intuitionistic Algebraic Geometry
Hirokazu Nishimura
pp. 451
Abstract | Full-Text PDF (118 KB) | Metadata

Purely Inseparable Extensions of Unique Factorization Domains
Jeffrey Lang
pp. 453–471
Abstract | Full-Text PDF (1794 KB) | Metadata

∂ Cohomology of Complex Lie Groups
Hideaki Kazama and Takashi Umeno
pp. 473–484
Abstract | Full-Text PDF (1111 KB) | Metadata

Representations of Graph Temperley-Lieb Algebras
Paul P. Martin
pp. 485–503
Abstract | Full-Text PDF (2260 KB) | Metadata

Quantized Contact Transformations and Pseudodifferential Operators of Infinite Order
Takashi Aoki
pp. 505–519
Abstract | Full-Text PDF (1208 KB) | Metadata

Some Inequalities for Generalized Commutators
Khristo N. Boyadzhiev
pp. 521–527
Abstract | Full-Text PDF (529 KB) | Metadata

A Vanishing Theorem for Holonomic Modules with Positive Characteristic Varieties
Naofumi Honda and Pierre Schapira
pp. 529–534
Abstract | Full-Text PDF (533 KB) | Metadata

Vanishing in Highest Degree for Solutions of D-Modules and Perverse Sheaves
Pierre Schapira
pp. 535–538
Abstract | Full-Text PDF (343 KB) | Metadata

On the Microlocal Structure of the Regular Prehomogeneous Vector Space Associated with SL(5) x GL(4)
Ikuzo Ozeki
pp. 539–584
Abstract | Full-Text PDF (3456 KB) | Metadata